Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lie simplicity of a special class of associative rings


Author: Willard E. Baxter
Journal: Proc. Amer. Math. Soc. 7 (1956), 855-863
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082481-2
MathSciNet review: 0082481
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hattori, On invariant subrings, Jap. J. Math. vol. 21 (1951) pp. 121-129. MR 0051818 (14:529g)
  • [2] I. N. Herstein, On the Lie and Jordan rings of a simple associative ring, Amer. J. Math. vol. 77 (1955) pp. 393-403. MR 0067871 (16:789e)
  • [3] -, On the Lie ring of a division ring, Ann. of Math. vol. 60 (1954) pp. 571-575. MR 0064028 (16:214b)
  • [4] -, On the Lie ring of a simple associative ring, Duke Math. J. vol. 22 (1955) pp. 471-476. MR 0074394 (17:577d)
  • [5] N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [6] J. Levitzki, A problem of A. Kurosch, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1033-1035. MR 0019600 (8:435a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082481-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society